# SDR DALA1112900661

- Difficulty date: February 20, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 64,638 hours, 29,986 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CABIN CHECK, MAINTENANCE FOUND THE EMERGENCY PATH  LIGHTS AT SEATS 38D - 45D INOPERATIVE.  MAINTENANCE RESET THE BATTERY PACK AND RESEATED THE CONNECTOR.  OPERATIONAL CHECK WAS GOOD.
